Skip to Content

What shouldnt you take while on abilify?

Responses (2)

kytteneyes 24 May 2010

a medication to treat high blood pressure or a heart condition;
carbamazepine (Tegretol), phenobarbital (Luminal, Solfoton), or phenytoin (Dilantin);
rifabutin (Mycobutin) or rifampin (Rifadin, Rimactane, Rifater);
ketoconazole (Nizoral), itraconazole (Sporanox);
quinidine (Cardioquin, Quinaglute); or
fluoxetine (Prozac), fluvoxamine (Luvox), or paroxetine (Paxil).

Always ask your pharmacist about any other otc meds and any other med that your other doctors may prescribe. You could ask the doctors before they prescribe something for you, but have had a bad experience with that and trust my pharmacist first.

Rajive Goel 24 May 2010

Ablifiy (Aripiprazole)

Alcohol : The combination of alcohol and Abilify may cause unwanted side effects such as drowsiness or low blood pressure (when sitting or standing up).

Certain Antibiotics or Antifungals: Taking Abilify with certain antibiotics or antifungal medications may raise the level of Abilify in your blood, increasing your risk of side effects.

Certain Anticonvulsants: Taking Abilify with certain anticonvulsants (seizure medications) can decrease the level of Abilify in your blood, possibly making it less effective.

Certain Antidepressants: Taking Abilify with certain antidepressants may raise the level of Abilify in your blood, increasing your risk of side effects.

Cimetidine (Tagamet): Taking Abilify with cimetidine may raise the level of Abilify in your blood, increasing your risk of side effects.

Imatinib (Gleevec): Taking Abilify with imatinib may raise the level of Abilify in your blood, increasing your risk of side effects.

Protease Inhibitors: Taking Abilify with protease inhibitors may raise the level of Abilify in your blood, increasing your risk of side effects.

Quinidine: Taking Abilify with quinidine may raise the level of Abilify in your blood, increasing your risk of side effects.

Rifamycin Antibiotics: Taking Abilify with rifamycin antibiotics can decrease the level of Abilify in your blood, possibly making it less effective.

Please talk to your doc./pharmacist for more detail he/she could increase or reduce the intake of Abilify as he/she has prescribed the drug & knows your medical condition better, hope this helps?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions